Luca Zamboni
Luca Zamboni
Saint Sauveur-en-Rue
Email verificata su math.univ-lyon1.fr
Titolo
Citata da
Citata da
Anno
Palindromic richness
A Glen, J Justin, S Widmer, LQ Zamboni
European Journal of Combinatorics 30 (2), 510-531, 2009
1312009
Abelian complexity of minimal subshifts
G Richomme, K Saari, LQ Zamboni
Journal of the London Mathematical Society 83 (1), 79-95, 2011
1122011
Transcendence of Sturmian or morphic continued fractions
JP Allouche, JL Davison, M Queffélec, LQ Zamboni
Journal of Number Theory 91 (1), 39-66, 2001
1052001
Initial powers of Sturmian sequences
V Berthé, C Holton, LQ Zamboni
Acta arithmetica 122, 315-347, 2006
872006
Sequence entropy and the maximal pattern complexity of infinite words
T Kamae, L Zamboni
Ergodic theory and dynamical systems 22 (4), 1191-1199, 2002
872002
Imbalances in Arnoux-Rauzy sequences
J Cassaigne, S Ferenczi, LQ Zamboni
Annales de l'institut Fourier 50 (4), 1265-1276, 2000
832000
Structure of three-interval exchange transformations II: a combinatorial description of the tranjectories
S Ferenczi, C Holton, LQ Zamboni
Journal d’Analyse Mathématique 89 (1), 239, 2003
822003
Geometric realizations of substitutions
C Holton, LQ Zamboni
Bulletin de la Société Mathématique de France 126 (2), 149-179, 1998
771998
Geometric realizations of substitutions
C Holton, LQ Zamboni
Bulletin de la Société Mathématique de France 126 (2), 149-179, 1998
771998
A generalization of Sturmian sequences: Combinatorial structure and transcedence
RN Risley
University of North Texas, 1998
711998
Periodicity and local complexity
A Quas, L Zamboni
Theoretical computer science 319 (1-3), 229-240, 2004
672004
On a generalization of Abelian equivalence and complexity of infinite words
J Karhumaki, A Saarela, LQ Zamboni
Journal of Combinatorial Theory, Series A 120 (8), 2189-2206, 2013
652013
Maximal pattern complexity for discrete systems
T Kamae, L Zamboni
Ergodic Theory and Dynamical Systems 22 (4), 1201-1214, 2002
622002
Structure of three interval exchange transformations I: An arithmetic study
S Ferenczi, C Holton, LQ Zamboni
Annales de l'institut Fourier 51 (4), 861-901, 2001
622001
Descendants of primitive substitutions
C Holton, LQ Zamboni
Theory of Computing Systems 32 (2), 133-157, 1999
611999
Languages of k-interval exchange transformations
S Ferenczi, LQ Zamboni
Bulletin of the London Mathematical Society 40 (4), 705-714, 2008
592008
Interactions between dynamics, arithmetics and combinatorics: the good, the bad, and the ugly
V Berthé, S Ferenczi, LQ Zamboni
Algebraic and topological dynamics, 2005
582005
Structure of three-interval exchange transformations III: ergodic and spectral properties
S Ferenczi, C Holton, LQ Zamboni
Journal d’Analyse Mathématique 93 (1), 103-138, 2004
572004
Fine and Wilf words for any periods
R Tijdeman, L Zamboni
Indagationes Mathematicae 14 (1), 135-147, 2003
552003
Balance and Abelian complexity of the Tribonacci word
G Richomme, K Saari, LQ Zamboni
Advances in Applied Mathematics 45 (2), 212-231, 2010
502010
Il sistema al momento non può eseguire l'operazione. Riprova più tardi.
Articoli 1–20